# SDR AALA20001186

- Difficulty date: July 13, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- Aircraft time: 73,446 hours, 47,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 28L HAS TOOLING DAMAGE 4 INCHES FORWARD STA 950B.  CUT OUT DAMAGED AREA, INSTALLED 'U' CHANNEL REPAIR PER SRM 53-10-3 FIG 2 SHEET 3.  (X)
